# SDR UALA2010040901190

- Difficulty date: April 8, 2010
- Submitted: April 9, 2010
- Operation: Air carrier
- Aircraft: N211UA
- Make and model: Boeing 777222
- Aircraft serial: 30217
- Aircraft time: 35,432 hours, 7,874 cycles
- Engine: Pwa PW4077
- System (JASC): 2910 · Hydraulic System, Main
- Part: Circuit Card
- Part number: 285W0017102C
- Part serial: 92
- Condition: Defective
- Location: Hydraulic Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT HYD MODULE FAILED.  CARD FOUND FAULTY.  REPLACED HYDIM CL INTER-FACE CARD.  TESTED OKAY PER MM.
